Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on: ``The logically simplest form of the infinity axiom'' [Proc. Amer. Math. Soc. 103 (1988), no. 1, 274-276; MR0938682 (89h:03086)]


Authors: Franco Parlamento and Alberto Policriti
Journal: Proc. Amer. Math. Soc. 108 (1990), 285-286
MSC: Primary 03E30
DOI: https://doi.org/10.1090/S0002-9939-1990-0993751-5
Original Article: Proc. Amer. Math. Soc. 103 (1988), 274-276.
MathSciNet review: 993751
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E30

Retrieve articles in all journals with MSC: 03E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993751-5
Article copyright: © Copyright 1990 American Mathematical Society